# SDR SWAA2021081599012

- Difficulty date: July 8, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FCB BS420 - BS440 RBL23 WL157. / REMOVED AND REPLACED FWD SHIELD ASSY FCB B.S. 420-440 RBL23 WL157 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 143A0080
